Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why there is no relief from fever and fatigue after having antibiotics and normal blood reports ?

I have had a low grade fever for 24 days now. My doctor gave me antibiotics which did nothing. I have also had extreme fatigue and weakness for about 3 months. My doctor says not to worry about the fever and that it is probably just a virus , but my blood work was perfect- normal WBC , low end of normal RBC and other factors for anemia , no signs of auto-immune disease , perfect thyroid factors. The fact that it has been 4 weeks with no improvement, and my fatigue is not getting any better make me worry. What do I do?
Asked On : Tue, 27 Mar 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello,
Welcome to health care magic forum,
fever since 24 days with fatigue and weakness is not good sign.
viral fever is not last for that much time.
advise you for further investigation from good laboratory.
do blood investigation : ESR, WIDAL TEST, BRUCELLA.
also do x-ray chest and sonography of abdomen.
these investigation will give you the diagnosis and take treatment accordingly from nearest good physician.
have a good health.
Answered: Thu, 29 Mar 2012
Internal Medicine Specialist Dr. Rudramani Swami's  Response
HELLO...
THANKS FOR POSTING QUERY.
?AGE,HAVING FEVER SINCE LAST 24 DAYS ,NOW ALSO HAVING EXTREME FATIGUE AND WEAKNESS.IN MY OPINION YOU NEED TO BE INVESTIGATED FURTHER FOR(1) ?TUBERCULOUS LYMPADENOPATHY/PULMONARY TUBERCULOSIS(2)?ENTERIC FEVER(LESS LIKELY SINCE YOU HAVE LOW GRADE FEVER).
I HOPE,I HAVE ANSWERED YOUR QUERY.I WILL BE AVAILABLE FOR FOLLOW UP QUERIES IF ANY .
REGARDS
Answered: Tue, 27 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor